# SDR UALA2011083104672

- Difficulty date: August 31, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 43,027 hours, 5,333 cycles
- Engine: Pwa PW40903
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW INFO FOR ODOR IN 'E' SECTION OF CABIN.  ODOR IS A PLASTIC BURNING SMELL.  AC IN CRUISE.  FLT CREW NOTED THAT AC SYSTEM HAD NORMAL INDICATIONS.  NO BLEED OR ELECTRICAL ANOMALIES.  IN FLIGHT CREW NOTED THAT SMELL DISSIPATED WHEN IFE SYS - VIDEO SYS OFF.  TURN SYS BACK ON ODOR CAME BACK, CREW SHUTOFF RECIRC FANS AND SMELL DISSIPATED.  ISOLATED RECIRC FANS REVEALED NO ANOMALIES.  NOTED HIGH DUCT TEMPS FOR E ZONE AT IDLE 160 DEGREES.  VIDEO BOXES 021-8279, 021- 8280 ORDERED TO LRES IF NEEDED.  CHECK & INSPECT ENTERTAINMENT WIRING IN SEAT BOXES UNDER SEATS BACK FROM 14F THUR 15J AND 17G THUR 21J.  INSPECTED ABOVE STATED BOXES AND FOUND BIG CLUMP OF PLAY-DOH MOLDED AROUND WIRES UNDER SEAT 17G.  REMOVED PLAY-DOH.
